Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My face has been unusually red lately...but I've been on the same medications for the past month or so without any problem. Sulfacet-R in the mornings, Differin at night ... Minocycline 100mg night and morning.

Any ideas on how to get rid of just unexplainable redness?

Link to comment
Share on other sites

I'm the same. I'm on oxytetracycline.

I think the antibiotics might have redness as a side effect..

Link to comment
Share on other sites

All those medications make you extremely photo sensitive so dont stay outside when its sunny for to long.

I think its just the antibitoic plus the topical cleansing/medicaitons thats catching up with you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×